MAUDE Adverse Event Report: B. BRAUN AVITUM ITALY S.P.A. APEX; CONTAINER, I.V.

B. BRAUN AVITUM ITALY S.P.A. APEX; CONTAINER, I.V.
Model Number 2112531
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 03/26/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical inc.Internal report number (b)(4).The investigation into this reported event is ongoing.A follow-up report will be submitted when the results of the investigation are available.
 
Event or Problem Description
As reported by user facility: one of our techs found two (2) hairs sealed in the bag.It looks like it is sealed in the port and the saddle.Some of it is outside of the sealed area and some is inside.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical inc.Internal report number (b)(4).A photo was provided for evaluation.In the photo a hair can be seen twisted around the central tube of the bag.In order to have the hair in this position, the contamination would have occurred when the tubes were welded to the two layers of the bag.Review of the device history record performed for the reported lot number did not reveal any abnormalities or non-conformances of this nature.As a result, this incident has been determined to be an isolated incident.The applicable manufacturing personnel have been informed.If additional information becomes available, a follow up report will be submitted.

Brand Name
APEX
Common Device Name
CONTAINER, I.V.
Manufacturer (Section D)
B. BRAUN AVITUM ITALY S.P.A.
via xxv luglio 11
mirandola 41037
IT  41037
MDR Report Key9961813
Report Number9681240-2020-00002
Device Sequence Number2794232
Product Code KPE
UDI-Device Identifier04046964539206
UDI-Public(01)04046964539206
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K041415
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/29/2022
Device Model Number2112531
Device Catalogue Number2112531
Device Lot Number19K21
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/26/2020
Supplement Date Received by Manufacturer03/26/2020
Initial Report FDA Received Date04/15/2020
Supplement Report FDA Received Date05/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1